# SDR 97UAL900700

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Door Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CARGO DOOR LIGHT CAME ON AND AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO LAX.  *S/D*  CARGO DOOR HANDLE FLAP ASSY (P/N D5237130200000) DID NOT FULLY ENGAGE LOCK PIN ON HANDLE ASSEMBLY.  VIBRATION CAUSED BY TAKEOFF RESULTED IN MOVEMENT OF HANDLE OUTBOARD AND CONSEQUENT ACTIVATION OF VENT FLAP ON CARGO DOOR.  AIRCRAFT WOULD NOT PRESURIZE WITH VENT FLAP OPEN.  MAINTENANCE ADJUSTED HANDLE FLAP, VENT DOOR AND PROXIMITY SENSOR PER AIRBUS MM.  NO OTHER FAULTS NOTED.
